# SDR CKSA95003

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29549
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Part number: 45973405503
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KPHL/KYIP - FLT 61605 - RED LANDING GEAR UNSAFE LIGHT COMES ON DURING UPLATCH CHECK.  RE-CYCLE OF GEAR NO HELP.  WARNING TEST SWITCH ON F/E PANEL IDENTIFIES LIGHT SOURCE AS LT MAIN GEAR.  LT DOOR OKAY.  RIGGED MAIN LANDING UPLATCH MECHANISM IAW DC-8 MM, CHAPTER 32-6-2, PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST IAW DC-8 MM 32-3-0.  OPS NORMAL AT THIS TIME.  (X)
